# SDR VTZA96036

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N309UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41022
- System (JASC): 2770 · Gust Lock Damper System
- Part: Switch
- Part number: 91SE16
- Condition: Out Of Adjust
- Location: Gust Lock
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IAD/JFK - FLT 6193 - DURING TAKEOFF AT 0825 HRS ON 11-15-95, ABORTED THE TAKEOFF DUE TO THE TAKEOFF CONFIGURATON WARNING ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE ADJUSTED GUST LOCK MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
